Buckley's - Cold & Sinus 24H Liquid Gels Convenience Pack | 12 Daytime + 12 Nighttime Liquid Gels

Description

Sick of being sick? Get powerful, around-the-clock relief from your cold and flu symptoms with Buckley’s Cold & Sinus 24-Hour Liquid Gels. This dual-action pack includes non-drowsy daytime capsules for fast symptom relief and nighttime capsules with an added antihistamine to help you rest while relieving sneezing, runny nose, and itchy, watery eyes. Stay productive by day and sleep easier at night.

Buckley's - Cold & Sinus 24H Liquid Gels Convenience Pack | 12 Daytime + 12 Nighttime Liquid Gels

Product form

Free pickup in store

SKU: 05847810435

16 in stock

$14.99

    Earn [points_amount] when you buy this item.

    Free shipping on orders over $85 before tax. Some conditions apply, see Important Info tab on the Shipping & Returns page for more information.

    Features
    • 24-Hour Cold & Flu Symptom Relief.
    • Fast-Acting Non-Drowsy Day Formula.
    • Night Relief Includes Antihistamine for Sleep.
    • Targets Fever, Aches, Cough, and Congestion.
    • Relieves Sneezing, Runny Nose, Itchy Eyes.
    • Contains Pain Reliever, Decongestant & Cough Suppressant.
    • Includes 12 Day + 12 Night Liquid Gels.
    • Guaranteed secure & safe checkout.

      shop pay

    Description

    Sick of being sick? Get powerful, around-the-clock relief from your cold and flu symptoms with Buckley’s Cold & Sinus 24-Hour Liquid Gels. This dual-action pack includes non-drowsy daytime capsules for fast symptom relief and nighttime capsules with an added antihistamine to help you rest while relieving sneezing, runny nose, and itchy, watery eyes. Stay productive by day and sleep easier at night.

    Ingredients

    Daytime: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 15 mg, Pseudoephedrine Hydrochloride 30 mg.

    Nighttime: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 15 mg, Pseudoephedrine Hydrochloride 30 mg, Doxylamine Succinate 6.25 mg.

    Product Disclaimer

    All products are subject to our Product Disclaimer. Read more here.

    Medicinal Disclaimer

    Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029. Additional product information can be found on the product by the manufacturer. Consult your pharmacist when purchasing if you have any concerns. Always keep products out of reach of children. To be sure this product is right for you, always read and follow the label.

    Recently viewed products

    © 2025 White Cross E-Store, Powered by Shopify

    • American Express
    • Apple Pay
    • Diners Club
    • Discover
    • Google Pay
    • Mastercard
    • Shop Pay
    • Visa

    Login

    Forgot your password?

    Don't have an account yet?
    Create account